# SDR C2XA08IA184

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 273,184 hours, 2,405,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W102382720N
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT ON THE SERVICE DOOR SWING ARM WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
